Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Orlov Dmitri Olegovich
(recent publications)
| by years | scientific publications | by types |


1. D. O. Orlov, Uspekhi Mat. Nauk (to appear)  mathnet

   2021
2. V. A. Alexeev, C. Birkar, F. A. Bogomolov, Yu. G. Zarhin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, M. Reid, A. S. Tikhomirov, I. A. Cheltsov, “Vyacheslav Vladimirovich Shokurov (on his 70th birthday)”, Russian Math. Surveys, 76:3 (2021), 553–556  mathnet  crossref  crossref  isi
3. A. G. Kuznetsov, D. O. Orlov, N. A. Tyurin, A. L. Gorodentsev, “Collective obituary. Sergey A. Kuleshov (24.12.1962 – 15.05.2021)”, Math. Ed., 2021, no. 2(98), 2–4  mathnet

   2020
4. S. I. Adian, V. M. Buchstaber, E. I. Zelmanov, S. V. Kislyakov, V. V. Kozlov, Yu. V. Matiyasevich, S. P. Novikov, D. O. Orlov, A. N. Parshin, V. L. Popov, D. V. Treschev, “Vladimir Petrovich Platonov (on his 80th birthday)”, Russian Math. Surveys, 75:2 (2020), 387–391  mathnet  crossref  crossref  isi
5. Dmitri Orlov, “Finite-dimensional differential graded algebras and their geometric realizations”, Adv. Math., 366 (2020), 107096 , 33 pp., arXiv: 1907.08162  mathnet  crossref  mathscinet  mathscinet  zmath  adsnasa  isi  elib  scopus
6. S. V. Bolotin, A. V. Borisov, A. V. Karapetyan, B. S. Kashin, E. I. Kugushev, A. I. Neishtadt, D. O. Orlov, D. V. Treschev, “Valerii Vasil'evich Kozlov (on his 70th birthday)”, Russian Math. Surveys, 75:6 (2020), 1165–1180  mathnet  crossref  crossref  isi

   2019
7. V. A. Artamonov, V. M. Buchstaber, È. B. Vinberg, L. V. Kuz'min, V. S. Kulikov, V. N. Latyshev, A. V. Mikhalev, A. Yu. Ol'shanskii, D. O. Orlov, A. N. Parshin, D. I. Piontkovskii, “Evgenii Solomonovich Golod (obituary)”, Russian Math. Surveys, 74:5 (2019), 927–933  mathnet  crossref  crossref  mathscinet  adsnasa  isi
8. L. A. Borisov, D. O. Orlov, “Equivariant exceptional collections on smooth toric stacks”, Izv. Math., 83:4 (2019), 698–730  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
9. D. O. Orlov, “Finite-dimensional DG algebras and their properties”, Russian Math. Surveys, 74:4 (2019), 764–766  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)
10. V. A. Alexandrov, L. D. Beklemishev, V. M. Buchstaber, A. Yu. Vesnin, A. A. Gaifullin, N. P. Dolbilin, N. Yu. Erokhovets, M. D. Kovalev, V. S. Makarov, S. P. Novikov, D. O. Orlov, A. N. Parshin, I. Kh. Sabitov, D. V. Treschev, O. K. Sheinman, E. V. Shchepin, “Mikhail Ivanovich Shtogrin (on his 80th birthday)”, Russian Math. Surveys, 74:6 (2019), 1159–1162  mathnet  crossref  crossref  mathscinet  adsnasa  isi

   2018
11. A. A. Beilinson, A. S. Vishik, D. A. Kazhdan, M. M. Kapranov, A. S. Merkurjev, D. O. Orlov, I. A. Panin, A. A. Suslin, N. A. Tyurin, G. B. Shabat, “Vladimir Aleksandrovich Voevodsky (obituary)”, Russian Math. Surveys, 73:3 (2018), 519–531  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
12. D. O. Orlov, “Derived noncommutative schemes, geometric realizations, and finite dimensional algebras”, Russian Math. Surveys, 73:5 (2018), 865–918 , arXiv: 1808.02287  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  elib  scopus (cited: 2)
13. I. V. Arzhantsev, V. M. Buchstaber, L. V. Kuz'min, V. S. Kulikov, A. Yu. Ol'shanskii, D. O. Orlov, A. N. Parshin, D. I. Piontkovskii, Yu. G. Prokhorov, “Evgenii Solomonovich Golod”, Chebyshevskii Sb., 19:2 (2018), 542–545  mathnet  crossref

   2016
14. Sovremennye problemy matematiki, mekhaniki i matematicheskoi fiziki. II, Sbornik statei, Trudy MIAN, 294, ed. D. O. Orlov, A. G. Sergeev, MAIK Nauka/Interperiodika, M., 2016 , 327 pp.  mathnet
15. Dmitri Orlov, “Smooth and proper noncommutative schemes and gluing of DG categories”, Adv. Math., 302 (2016), 59–105 , arXiv: 1402.7364  mathnet (cited: 12)  crossref  mathscinet  zmath  adsnasa  isi (cited: 38)  elib  scopus (cited: 39)
16. D. O. Orlov, “Gluing of categories and Krull–Schmidt partners”, Russian Math. Surveys, 71:3 (2016), 594–596 , arXiv: 1606.00332  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib  elib  scopus (cited: 5)
17. V. M. Buchstaber, S. M. Gusein-Zade, M. È. Kazarian, V. V. Kozlov, S. K. Lando, S. P. Novikov, D. O. Orlov, A. G. Khovanskii, “Viktor Anatolevich Vassiliev (on his 60th birthday)”, Russian Math. Surveys, 71:6 (2016), 1153–1157  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi  elib

   2015
18. Sovremennye problemy matematiki, mekhaniki i matematicheskoi fiziki, Sbornik statei, Trudy MIAN, 290, ed. D. O. Orlov, A. G. Sergeev, MAIK Nauka/Interperiodika, M., 2015 , 343 pp.  mathnet
19. D. O. Orlov, “Geometric Realizations of Quiver Algebras”, Proc. Steklov Inst. Math., 290 (2015), 70–83 , arXiv: 1503.03174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 15)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 16)

   2013
20. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
21. A. Canonaco, D. Orlov, P. Stellari, “Does full imply faithful?”, J. Noncommut. Geom., 7:2 (2013), 357–371 , arXiv: 1101.5931  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 8)  elib (cited: 1)  scopus (cited: 7)
22. S. Gorchinskiy, D. Orlov, “Geometric phantom categories”, Publ. Math. Inst. Hautes Études Sci., 117:1 (2013), 329–349 , arXiv: 1209.6183  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 23)  elib (cited: 7)  scopus (cited: 23)
23. M. Abouzaid, D. Auroux, A. I. Efimov, L. Katzarkov, D. Orlov, “Homological mirror symmetry for punctured spheres”, J. Amer. Math. Soc., 26:4 (2013), 1051–1083 , arXiv: 1103.4322  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 32)  elib (cited: 6)  scopus (cited: 30)
24. V. Alexeev, D. Orlov, “Derived categories of Burniat surfaces and exceptional collections”, Math. Ann., 357:2 (2013), 743–759 , arXiv: 1208.4348  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 26)  elib (cited: 7)  scopus (cited: 25)

   2012
25. D. Orlov, “Matrix factorizations for nonaffine LG-models”, Math. Ann., 353:1 (2012), 95–108 , arXiv: 1101.4051  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 36)  elib (cited: 12)  scopus (cited: 41)
26. D. Orlov, “Landau–Ginzburg models, D-branes, and Mirror Symmetry”, Matemática Contemporânea, 41 (2012), 75–112 , arXiv: 1111.2962  mathnet  mathscinet  zmath  adsnasa

   2011
27. D. Orlov, “Formal completions and idempotent completions of triangulated categories of singularities”, Adv. Math., 226:1 (2011), 206–217 , arXiv: 0901.1859  crossref  mathscinet  zmath  adsnasa  isi (cited: 41)  elib (cited: 20)  scopus (cited: 42)
28. A. I. Efimov, V. A. Lunts, D. O. Orlov, “Deformation theory of objects in homotopy and derived categories III: Abelian categories.”, Adv. Math., 226:5 (2011), 3857–3911 , arXiv: math/0702840  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 2)  scopus (cited: 7)

   2010
29. A. I. Efimov, V. A. Lunts, D. O. Orlov, “Deformation theory of objects in homotopy and derived categories. II. Pro-representability of the deformation functor”, Adv. Math., 224:1 (2010), 45–102. , arXiv: math/0702839  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 3)  scopus (cited: 8)
30. V. A. Lunts, D. O. Orlov, “Uniqueness of enhancement for triangulated categories”, J. Amer. Math. Soc., 23:3 (2010), 853–908 , arXiv: 0908.4187  crossref  mathscinet  zmath  adsnasa  isi (cited: 112)  elib (cited: 50)  scopus (cited: 108)
31. F. A. Bogomolov, Yu. G. Zarhin, Vik. S. Kulikov, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, M. Reid, I. A. Cheltsov, “Vyacheslav Vladimirovich Shokurov (on his 60th birthday)”, Russian Math. Surveys, 65:6 (2010), 1193–1198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021